# SDR SWIA201436159

- Difficulty date: January 16, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 27,254 hours, 25,036 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APRON SKIN PANEL CHAFED COMMON TO WING UPPER SKIN SEAL.  C-CHECK REPLACED RT APRON SKIN PANEL IAW STS EA & SRM.
